# SDR DALA2014070703910

- Difficulty date: July 2, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 52,378 hours, 40,956 cycles
- Engine: Pwa JT8D219
- Engine time: 56,309 hours, 41,554 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO THE NR 1 CSD INDICATING "OIL PRESSURE LOW" AND FAILURE OF THE CSD TO DISCONNECT IAW QRH.  MAINTENANCE REPLACED THE NR 1 CSD, NR 1 GENERATOR, AND NR 1 CSD OIL COOLER.  ALSO FLUSHED ALL LINES AND SERVICED WET SPLINE AND CSD. CSD DISCONNECT FUNCTION, LEAK CHECK, AND OPS CHECK WERE ALL GOOD.
